# SDR DALA2021011400232

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 69,965 hours, 9,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK YC1 LOCATED AT LEVEL FR 73 TO FR 74 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENERS AT AFT GALLEY AREA, AS PER SRM A330 51-72-11-911-001 AND DWG.
